# SDR AWXA200501585

- Difficulty date: November 16, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C20 CHECK DISCOVERED CORROSION ON THE AFT CARGO LOWER SILL WEB AT BS 794 TO BS 847 AND BETWEEN BL 20R AND BL 28R.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  MAINTENANCE REMOVED WEB AND INSTALLED NEW WEB AT BS 749 TO BS 847 AND BETWEEN BL 20R AND BL 28R IAW BOEING 737-300 SRM 51-40-02-0G.
